Alert archive / Utah / Winter Storm Warnings in 2005

Winter Storm Warning 5, NWS Salt Lake City, UT

December 18, 2005

NWS Salt Lake City, UT issued this winter storm warning at Dec 18, 2005, 9:32 PM MST. It was in force for 25 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 18, 2005, 9:32 PM MST (04:32 UTC)
Expired
Dec 19, 2005, 11:00 PM MST
In force
25 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KSLC 190432
WSWSLC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
932 PM MST SUN DEC 18 2005

.A SERIES OF MOIST PACIFIC STORMS WILL MOVE ACROSS NORTHERN AND
CENTRAL UTAH THROUGH MONDAY NIGHT. PERIODS OF SNOW ARE EXPECTED
ACROSS THE MOUNTAINS AND ADJACENT VALLEYS...WITH THE HEAVIEST
SNOWFALL LATER TONIGHT THROUGH MONDAY MORNING AND ANOTHER PERIOD OF
PRECIPITATION OVER THE MOUNTAINS MONDAY EVENING.

UTZ007>009-191300-
/O.UPG.KSLC.SN.Y.0007.000000T0000Z-051219T1900Z/
/O.NEW.KSLC.WS.W.0005.051219T0432Z-051220T0600Z/
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-
932 PM MST SUN DEC 18 2005

...WINTER STORM WARNING IN EFFECT UNTIL 11 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 11 PM MST MONDAY.
THE SNOW ADVISORY IS NO LONGER IN EFFECT. 

THIS WINTER STORM WARNING IS AN UPGRADE AND IS IN EFFECT FOR THE
WASATCH RANGE AND WESTERN UINTA MOUNTAINS OF NORTHERN UTAH.

SNOW WILL BECOME HEAVY AT TIMES AGAIN OVERNIGHT AND CONTINUE INTO
MONDAY MORNING. ADDITIONAL ACCUMULATIONS OF 6-15 INCHES ARE
EXPECTED THROUGH LATE MONDAY MORNING. THE GREATEST ACCUMULATIONS
WILL OCCUR IN THE WASATCH RANGE AND WESTERN UINTA MOUNTAINS ABOVE
8000 FEET. 2-6 INCHES OF NEW SNOW CAN BE EXPECTED DOWN TO 6000
FEET.

THE SNOW WILL BE INTERMITTENT MONDAY AFTERNOON BUT A STEADY
PERIOD OF SNOW IS EXPECTED MONDAY EVENING WITH AN ADDITIONAL 2-6
INCHES.

GUSTY WEST TO NORTHWEST WINDS ARE ALSO LIKELY LATER TONIGHT
THROUGH EARLY MONDAY. THIS WILL CAUSE SIGNIFICANT BLOWING AND
DRIFTING SNOW ACROSS THE HIGHER TERRAIN.

A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS
EXPECTED. STRONG WINDS ARE ALSO POSSIBLE.  THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE.

$$

UTZ004-191300-
/O.EXA.KSLC.SN.Y.0007.000000T0000Z-051219T1900Z/
SOUTHERN WASATCH FRONT-
932 PM MST SUN DEC 18 2005

...SNOW ADVISORY IN EFFECT UNTIL 12 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 12 PM MST MONDAY. 

THIS SNOW ADVISORY IS IN EFFECT FOR THE SOUTHERN WASATCH FRONT.

SNOW WILL DEVELOP LATER THIS EVENING AND BE HEAVY AT TIMES INTO
MONDAY MORNING. THE SNOW MAY BRIEFLY MIX WITH RAIN AT TIMES. NEW
SNOW ACCUMULATIONS WILL RANGE FROM 1-4 INCHES...GREATEST OVER THE
HIGHER TERRAIN OF EASTERN UTAH COUNTY.

THE SNOW WILL AFFECT THE MONDAY MORNING COMMUTE.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

UTZ010-191300-
/O.CON.KSLC.SN.Y.0007.000000T0000Z-051219T1900Z/
WASATCH PLATEAU/BOOK CLIFFS-
932 PM MST SUN DEC 18 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST MONDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST MONDAY. 

THIS SNOW ADVISORY IS IN EFFECT FOR THE WASATCH PLATEAU AND BOOK
CLIFFS OF CENTRAL UTAH.

SNOW WILL REDEVELOP AND BECOME HEAVY AT TIMES OVERNIGHT INTO
MONDAY MORNING. ADDITIONAL ACCUMULATIONS OF 4-8 INCHES ARE
EXPECTED. THE GREATEST AMOUNTS WILL OCCUR OVER THE PLATEAU.

ADDI TONAL LIGHT SNOW IS POSSIBLE AT TIMES MONDAY AFTERNOON AND
MONDAY NIGHT.

GUSTY WEST TO NORTHWEST WINDS ARE ALSO LIKELY LATER TONIGHT
THROUGH EARLY MONDAY. LOCAL BLOWING AND DRIFTING SNOW WILL
FURTHER HAMPER TRAVEL THROUGH THE MONDAY MORNING COMMUTE.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

UTZ006-WYZ021-191300-
/O.CON.KSLC.SN.Y.0007.000000T0000Z-051219T1900Z/
WASATCH MOUNTAIN VALLEYS-SOUTHWEST WYOMING-
932 PM MST SUN DEC 18 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST MONDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST MONDAY. 

THIS SNOW ADVISORY IS FOR THE WASATCH MOUNTAIN VALLEYS OF
NORTHERN UTAH AND FOR EXTREME SOUTHWEST WYOMING.

SNOW WILL REDEVELOP LATE THIS EVENING AND CONTINUE OVERNIGHT INTO
MONDAY MORNING. THE SNOW WILL BE HEAVY AT TIMES. ADDITIONAL
ACCUMULATIONS WILL RANGE BETWEEN 2 AND 4 INCHES IN SOUTHWEST
WYOMING WITH 4-7 INCHES IN THE WASATCH MOUNTAIN VALLEYS. SOME
BLOWING AND DRIFTING OF THE NEW SNOW IS POSSIBLE...ESPECIALLY
LATER TONIGHT AND MONDAY MORNING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

UTZ001>003-191300-
/O.CON.KSLC.SN.Y.0007.000000T0000Z-051219T1900Z/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-
932 PM MST SUN DEC 18 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST MONDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST MONDAY. 

THIS SNOW ADVISORY IS FOR THE CACHE VALLEY OF UTAH...THE NORTHERN
WASATCH FRONT AND THE SALT LAKE AND TOOELE VALLEYS.

SNOW WILL BECOME HEAVY AT TIMES LATE THIS EVENING AND OVERNIGHT.
PERIODS OF SNOW WILL CONTINUE THROUGH MONDAY MORNING AND THEN
TAPER OFF.

NEW SNOW ACCUMULATIONS OF 2-4 INCHES ARE EXPECTED FOR THE CACHE
VALLEY AND NORTHERN WASATCH FRONT...WITH LOCAL GREATER
ACCUMULATIONS ON THE UPPER BENCHES. FOR THE SALT LAKE AND TOOELE
VALLEYS...1-4 INCHES OF SNOW IS LIKELY WITH THE HEAVIEST
ACCUMULATIONS ON THE EASTERN AND NORTHERN BENCHES OF THE SALT LAKE
VALLEY SUCH AS THE UNIVERSITY OF UTAH CAMPUS AND OLYMPUS COVE.
LESS THAN 2 INCHES IS EXPECTED ALONG THE WASATCH FRONT NEAR THE
GREAT SALT LAKE.

SNOW COVERED ROADS WILL LIKELY MAKE THE MONDAY MORNING COMMUTE SLOW AND
DIFFICULT.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

UTZ017-191300-
/O.CON.KSLC.SN.Y.0007.000000T0000Z-051219T1900Z/
CENTRAL AND SOUTHWEST MOUNTAINS-
932 PM MST SUN DEC 18 2005

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST MONDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST MONDAY. 

THIS SNOW ADVISORY IS IN EFFECT FOR THE CENTRAL UTAH MOUNTAINS
FROM NEAR FISH LAKE NORTH TO THE WASATCH PLATEAU.

SNOW WILL INCREASE IN INTENSITY AGAIN LATER TONIGHT AND CONTINUE 
INTO MONDAY MORNING. THE SNOW WILL BE HEAVY AT TIMES INTO MONDAY
MORNING. ADDITIONAL ACCUMULATIONS OF 4-9 INCHES ARE EXPECTED
THROUGH LATE MONDAY MORNING...MAINLY NORTH OF I-70.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
TARDY

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this winter storm warning went out at Dec 18, 8:25 PM MST, 1 hour 7 minutes earlier.

Area forecast discussion, Dec 18, 8:25 PM MST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
825 PM MST SUN DEC 18 2005

.SYNOPSIS...A SERIES OF MOIST STORMS WILL MOVE ACROSS UTAH
FROM THE PACIFIC THROUGH MONDAY. WEAK HIGH PRESSURE ALOFT
WILL RETURN FOR THE MIDDLE OF NEXT WEEK.

&&

.DISCUSSION...THIS MORNINGS WARM FRONTAL PRECIPITATION AND UPPER
LEVEL JET STREAK/VORT MAX THAT SHEARED ACROSS FAR NORTHERN UTAH
PRODUCED A PERIOD OF SNOW OVER NORTHERN UTAH...HEAVIEST NEAR THE
TIGHTEST THERMAL GRADIENT. AGAIN THE NORTHERN WASATCH FRONT GOT
ACCUMULATIONS AND THE MOUNTAINS FROM CENTRAL TO NORTHERN UTAH PICKED
UP 3-6 INCHES. DESPITE A SHORT WAVE RIDGE AND NVA THIS AFTERNOON
ANOTHER BURST OF WARM AIR ADVECTION SNOW RAPIDLY DEVELOPED AND
PRODUCED AN INCH OR LESS FROM SLC NORTHWARD (LOCALLY 2 OGDEN AND
LAYTON) AND SEVERAL MORE INCHES OF FLUFFY SNOW IN THE MOUNTAINS.
PAST COUPLE HOURS THE MAIN SHORT WAVE RIDGE AXIS AND NVA HAS CROSSED
UTAH AND ENDED MOST OF THE SNOW. THIS IS AHEAD OF A STRONGER SYSTEM
WHICH IS UNDERCUTTING THE RIDGE BLOCK THAT EXISTS IN SOUTHWEST
CANADA. THIS SYSTEM IS ELONGATED WEST TO EAST AND WILL RIDE ALONG
THE BAROCLINICITY THAT LIES BETWEEN NORTHERN UTAH AND SOUTHWEST
WYOMING. ITS THE STRONGER WAVE MODELS HAVE DEPICTED FOR A COUPLE
DAYS NOW. SOME REFLECTION IS SEEN AT THE SURFACE WITH A 1040 MB HIGH
IN NORTHERN WYOMING AND A WEAK 1020 MB WAVE IN EASTERN NEVADA. A
SURFACE WARM FRONT LIES BETWEEN DUGWAY AND DELTA. THE ENHANCED AREA
ON SATELLITE AND RAPIDLY INCREASING RADAR RETURNS IN THE NORTHWEST
DESERTS WILL INCREASE SNOW OVER CENTRAL AND NORTHERN UTAH AFTER BY 9
PM. THIS SYSTEM WILL CAUSE 700 MB WINDS TO VEER FROM SOUTHWEST TO
WEST THIS EVENING AND INCREASE IN SPEEDS.

ADDITIONAL VORT LOBES IN THIS WEST TO EAST PACIFIC SYSTEM NOW MOVING
INTO NORTHWEST NEVADA WILL TRACK INTO NORTHERN UTAH LATE TONIGHT AND
MONDAY MORNING DEVELOPING ADDITIONAL BANDS OF SNOW AND VEERS MID
LEVEL FLOW TO NORTHWEST FOR MONDAY. LOW LEVEL FLOW NEAR 800 MB
REMAINS SOUTHERLY IN WAA PATTERN THROUGH MONDAY. DEEP LAYER
MOISTURE WITH THIS WAVE AND PRECIPITABLE WATER RISES TO ABOUT 0.50
INCHES. SLIGHT COOLING ALOFT RESULTS IN A NEAR MOIST ADIABATIC LAPSE
RATE ABOVE THE STABLE BOUNDARY LAYER. GOOD SYNOPTIC LIFT TONIGHT
SHOULD BE EFFICIENT ALONG WITH MOUNTAIN OROGRAPHICS GOING FROM
SOUTHWEST TO NORTHWEST FLOW. WE HAVE SEEN VERY DRY SNOW IN THE
MOUNTAINS THIS WEEKEND BUT SNOW RATIOS WILL DECREASE TONIGHT AND
MONDAY. BUT NAM TIME HEIGHT STILL DEPICTS PRIME SNOW GROWTH IN THE
HEART OF THE DEEP OMEGA THROUGH 12Z MONDAY. WARMING DOES OCCUR
TONIGHT ALOFT WITH 700 MB TEMPS ON THE WASATCH FRONT GOING FROM -8C
TO -5C...THEN SETTLE AT NEAR -6C DURING MONDAY MORNING BEHIND THE
MID AND UPPER LEVEL WIND SHIFT. 1000-500 MB THICKNESS VALUES RISE TO
NEAR 543DM MONDAY MORNING. THINKING IS THAT STEADY SNOWFALL RATES
OFFSET WARMING ALOFT AND THE CURRENTLY COOL BOUNDARY LAYER SHOULD
KEEP THE NORTHERN VALLEYS SNOW. A MIX WITH RAIN IS POSSIBLE FROM
UTAH LAKE SOUTHWARD OVERNIGHT AND EARLY MONDAY WHEN THE
PRECIPITATION IS LIGHT. HOWEVER LATER MONDAY MORNING AS THE UPPER
TROF EXITS AND NVA DEVELOPS UNDER NORTHWEST FLOW...THE WARM AIR
ADVECTION PATTERN PERSISTS. THIS SHOULD KEEP LOTS OF CLOUDS OVER
NORTHERN UTAH WITH SOME PRECIPITATION CONTINUING IN THE MOUNTAINS
AND AT TIMES IN THE NORTHERN VALLEYS. THIS WILL LIKELY SWITCH OVER
OR MIX WITH LIGHT RAIN/DRIZZLE ACROSS THE LOWER ELEVATIONS WASATCH
FRONT.

UPPER RIDGE PRESSING INTO NORTHERN UTAH MONDAY NIGHT WHICH RAISES
700 MB TEMPS TO -3C OVER THE GSL BY TUESDAY MORNING. THERE SHOULD BE
ANOTHER SURGE OF WARM ADVECTION PRECIP IN THE NORTHERN MOUNTAINS
MONDAY NIGHT...A MUCH WETTER SNOW BUT ACCUMULATIONS. MOST PRECIP
SHOULD END DURING TUESDAY MORNING...LAST IN THE FAR NORTHEAST AREAS.

FOR HEADLINES...WILL KEEP ADVISORIES UP FOR THE WASATCH FRONT. MAY
NEED TO ADD UTAH COUNTY BUT PRECIP MAY MIX WITH RAIN AT TIMES WHEN
THE WEAK SURFACE WAVE RIDES THROUGH...HOWEVER THE EAST SIDE OF UTAH
COUNTY SHOULD GET A FEW INCHES OF SNOW. THE ADVISORY FOR THE
MOUNTAINS MAY NEED LOW END WARNING CRITERIA AND WINDS SHOULD ALSO
INCREASE NOTABLY TONIGHT AND MONDAY MORNING WITH UPPER TROF PASSAGE.
THE CENTRAL MOUNTAINS HAVE ALREADY HAD 3-7 INCHES IN THE UPPER
ELEVATIONS AND SHOULD GET ANOTHER BURST WITH SIMILAR AMOUNTS.
NORTHERN MOUNTAINS WILL NEED TO BE EXTENDED INTO MONDAY NIGHT.

ABUNDANT LOW LEVEL MOISTURE LINGERS OVER CENTRAL AND NORTHERN UTAH
ON TUESDAY. WE MIX THE BOUNDARY LAYER LITTLE AND AFTER TONIGHTS AND
MONDAY MORNINGS SNOWFALL AND THEN PARTIAL CLEARING BY TUESDAY NIGHT
THERE SHOULD BE SOME VALLEY FOG DEVELOPING AS THE UPPER RIDGE AXIS
MOVES OVER UTAH. A FLAT MSL PRESSURE PATTERN WILL SIT OVER UTAH
MONDAY AND TUESDAY. WHAT COULD LIMIT FOG IS THE MODELS CONTINUE TO
DEPICT A DIRTY RIDGE WITH ABUNDANT MID AND UPPER LEVEL MOISTURE
TUESDAY NIGHT INTO WEDNESDAY. 700 MB TEMPS RISE TO 0C OR JUST ABOVE
ON WEDNESDAY SO THE STRONG INVERSION WILL SET IN QUICK.

MODELS STILL ADVERTISE A PROGRESSIVE PATTERN WHICH MEANS ADDITIONAL
PACIFIC SYSTEMS SHOULD AFFECT UTAH BY LATE WEDNESDAY AND INTO
THURSDAY. THIS WOULD BE A MILD SYSTEM. MODELS DO VARY ON THE
STRENGTH WITH THE GFS BEING THE DEEPEST AND WETTEST.

&&

.AVIATION...WILL MAINTAIN MIST LAYER AND MVFR CIGS/VIS AT SLC UNTIL
NEXT BATCH OF PRECIP ARRIVES BETWEEN 05-08Z. WITH LIGHT SNOW AND
MIST LATE TONIGHT EXPECT MAINLY LOW-END MVFR PERIODS OF IFR
CONDITIONS...WITH CIGS AS LOW AS 500FT THROUGH 18Z.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...SNOW ADVISORY UNTIL NOON MONDAY FOR UTZ1>3-006>010-017.
WY...SNOW ADVISORY UNTIL NOON MONDAY FOR WYZ021.

&&

PUBLIC...TARDY
AVIATION...SMITH
Hazardous weather outlook, Dec 18, 3:42 PM MST, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
342 PM MST SUN DEC 18 2005

UTZ001>011-014-015-017-WYZ021-191300-
CACHE VALLEY/UTAH PORTION-CENTRAL AND SOUTHWEST MOUNTAINS-
GREAT SALT LAKE DESERT AND MOUNTAINS-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SANPETE/SEVIER VALLEYS-
SOUTHERN WASATCH FRONT-SOUTHWEST WYOMING-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WASATCH PLATEAU/BOOK CLIFFS-WEST CENTRAL UTAH-WESTERN UINTA BASIN-
WESTERN UINTA MOUNTAINS-
342 PM MST SUN DEC 18 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN UTAH...PART OF
CENTRAL UTAH AND EXTREME SOUTHWEST WYOMING.

.DAY ONE... TODAY AND TONIGHT

PERIODS OF SNOW WILL CONTINUE OVER THE VALLEYS AND MOUNTAINS OF
CENTRAL AND NORTHERN UTAH. THE SNOW WILL BE HEAVY AT TIMES WITH
SIGNIFICANT ACCUMULATIONS IN THE SOME VALLEYS AND ACROSS MOST OF
THE MOUNTAINS.

WINTER WEATHER HIGHLIGHTS ARE IN EFFECT THROUGH MONDAY.
SEE THE LATEST WINTER WEATHER MESSAGE (SLCWSWSLC) FOR DETAILS.

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

SNOW WILL CONTINUE THROUGH MONDAY MORNING...THEN TAPER OFF.
ADDITIONAL SNOWFALL IS POSSIBLE IN THE NORTHERN MOUNTAINS MONDAY
AFTERNOON AND MONDAY NIGHT. WINTER WEATHER HEADLINES ARE IN EFFECT
THROUGH NOON MONDAY.

HIGH PRESSURE ALOFT WILL RETURN FOR THE MIDDLE OF THE WEEK. A SERIES
OF WEAK WEATHER DISTURBANCES WILL AFFECT NORTHERN UTAH BY LATE
WEDNESDAY AND INTO THE END OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGE TO REPORT SIGNIFICANT WEATHER ACCORDING TO
STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Dec 18, 5:37 PM MST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
537 PM MST SUN DEC 18 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 AM     SNOW             33 E EVANSTON           41.26N 110.33W
12/18/2005  1.5 INCH         UINTA              WY   PUBLIC

            MOUNTAIN VIEW WYOMING

0916 AM     SNOW             9 SW HEBER CITY         40.41N 111.52W
12/18/2005  3.0 INCH         WASATCH            UT   CO-OP OBSERVER

            .08 WATER DEER CREEK DAM

0916 AM     SNOW             RANDOLPH                41.66N 111.18W
12/18/2005  2.5 INCH         RICH               UT   TRAINED SPOTTER

1000 AM     HEAVY SNOW       LIBERTY                 42.32N 111.45W
12/18/2005  9.0 INCH         BEAR LAKE          ID   TRAINED SPOTTER

            STORM TOTAL AT 9 AM.

1000 AM     SNOW             5 SW HUNTSVILLE         41.22N 111.86W
12/18/2005  12.0 INCH        WEBER              UT   TRAINED SPOTTER

            STORM TOTAL AT SNOWBASIN AT 10 AM. 5 INCHES OVERNIGHT.

0400 PM     SNOW             5 NNE NORTH OGDEN       41.38N 111.94W
12/18/2005  12.0 INCH        WEBER              UT   MESONET

            WATER EQUIV TOTAL 0.80 AT BEN LOMOND PK SNOTEL. 7 INCHES
            PAST 12 HOURS.

0400 PM     SNOW             3 NE PROVO              40.28N 111.61W
12/18/2005  5.0 INCH         UTAH               UT   TRAINED SPOTTER

            0.4 WATER EQUIV AT CASCADE MTN SNOTEL

0400 PM     SNOW             13 NE POWDER MTN        41.47N 111.50W
12/18/2005  8.0 INCH         CACHE              UT   MESONET

            STORM TOTAL AT MONTE CRISTO SNOTEL. 0.40 WATER EQUIV.

0400 PM     SNOW             5 ENE MT TIMPANOGOS     40.43N 111.62W
12/18/2005  7.0 INCH         UTAH               UT   MESONET

            WATER EQUIV 0.40 AT TIMPANOGOS SNOTEL.

0400 PM     SNOW             NORTH OGDEN             41.31N 111.96W
12/18/2005  4.2 INCH         WEBER              UT   TRAINED SPOTTER

            NORTHEAST OGDEN BENCH TOTAL. 2.8 SINCE 9 PM SATURDAY.

0400 PM     SNOW             4 NNW ALTA              40.64N 111.64W
12/18/2005  6.0 INCH         SALT LAKE          UT   TRAINED SPOTTER

            BIG COTTONWOOD UDOT STORM TOTAL. WATER EQUIV 0.27. 4 IN
            PAST 12 HOURS.

0400 PM     SNOW             2 NNE ALTA              40.61N 111.60W
12/18/2005  8.0 INCH         SALT LAKE          UT   TRAINED SPOTTER

            STORM TOTAL SOLITUDE BASE. 5 IN PAST 12 HOURS. STORM
            WATER EQUIV 0.37

0400 PM     HEAVY SNOW       1 N ALTA                40.59N 111.64W
12/18/2005  11.0 INCH        SALT LAKE          UT   TRAINED SPOTTER

            ALTA UDOT STORM TOTAL. 7 IN PAST 12 HOURS. STORM WATER
            EQUIV 0.36

0400 PM     HEAVY SNOW       1 W ALTA                40.58N 111.64W
12/18/2005  12.0 INCH        SALT LAKE          UT   TRAINED SPOTTER

            ALTA COLLINS STORM TOTAL. 8 IN PAST 12 HOURS. STORM WATER
            EQUIV 0.38 INCHES.

0400 PM     SNOW             12 N TRIAL LK           40.85N 111.05W
12/18/2005  8.0 INCH         SUMMIT             UT   TRAINED SPOTTER

            STORM TOTAL AT CHALK CREEK 9100 FT. WATER EQUIV 0.50.

0400 PM     SNOW             SNOWBIRD                40.57N 111.65W
12/18/2005  6.0 INCH         SALT LAKE          UT   TRAINED SPOTTER

            SNOWBIRD BASE STORM TOTAL. 5 IN PAST 12 HOURS. WATER
            EQUIV 0.19.

0400 PM     SNOW             5 NE BOUNTIFUL          40.93N 111.81W
12/18/2005  8.0 INCH         DAVIS              UT   TRAINED SPOTTER

            0.60 STORM WATER EQUIV. AT PARRISH CREEK 7700 FT

0400 PM     SNOW             5 ESE FARMINGTON        40.97N 111.81W
12/18/2005  9.0 INCH         DAVIS              UT   MESONET

            STORM TOTAL FARMINGTON PEAK SNOTEL. 5 PAST 12 HOURS.
            WATER EQUIV 0.60.

&&

ATARDY
Local storm report, Dec 18, 5:37 PM MST, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
537 PM MST SUN DEC 18 2005

CORRECTED LIBERTY ENTRY

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 AM     SNOW             33 E EVANSTON           41.26N 110.33W
12/18/2005  1.5 INCH         UINTA              WY   PUBLIC

            MOUNTAIN VIEW WYOMING

0916 AM     SNOW             9 SW HEBER CITY         40.41N 111.52W
12/18/2005  3.0 INCH         WASATCH            UT   CO-OP OBSERVER

            .08 WATER DEER CREEK DAM

0916 AM     SNOW             RANDOLPH                41.66N 111.18W
12/18/2005  2.5 INCH         RICH               UT   TRAINED SPOTTER

1000 AM     HEAVY SNOW       LIBERTY                 41.33N 111.87W
12/18/2005  9.0 INCH         WEBER              UT   TRAINED SPOTTER

            STORM TOTAL AT 9 AM.

1000 AM     SNOW             5 SW HUNTSVILLE         41.22N 111.86W
12/18/2005  12.0 INCH        WEBER              UT   TRAINED SPOTTER

            STORM TOTAL AT SNOWBASIN AT 10 AM. 5 INCHES OVERNIGHT.

0400 PM     SNOW             5 NNE NORTH OGDEN       41.38N 111.94W
12/18/2005  12.0 INCH        WEBER              UT   MESONET

            WATER EQUIV TOTAL 0.80 AT BEN LOMOND PK SNOTEL. 7 INCHES
            PAST 12 HOURS.

0400 PM     SNOW             3 NE PROVO              40.28N 111.61W
12/18/2005  5.0 INCH         UTAH               UT   TRAINED SPOTTER

            0.4 WATER EQUIV AT CASCADE MTN SNOTEL

0400 PM     SNOW             13 NE POWDER MTN        41.47N 111.50W
12/18/2005  8.0 INCH         CACHE              UT   MESONET

            STORM TOTAL AT MONTE CRISTO SNOTEL. 0.40 WATER EQUIV.

0400 PM     SNOW             5 ENE MT TIMPANOGOS     40.43N 111.62W
12/18/2005  7.0 INCH         UTAH               UT   MESONET

            WATER EQUIV 0.40 AT TIMPANOGOS SNOTEL.

0400 PM     SNOW             NORTH OGDEN             41.31N 111.96W
12/18/2005  4.2 INCH         WEBER              UT   TRAINED SPOTTER

            NORTHEAST OGDEN BENCH TOTAL. 2.8 SINCE 9 PM SATURDAY.

0400 PM     SNOW             4 NNW ALTA              40.64N 111.64W
12/18/2005  6.0 INCH         SALT LAKE          UT   TRAINED SPOTTER

            BIG COTTONWOOD UDOT STORM TOTAL. WATER EQUIV 0.27. 4 IN
            PAST 12 HOURS.

0400 PM     SNOW             2 NNE ALTA              40.61N 111.60W
12/18/2005  8.0 INCH         SALT LAKE          UT   TRAINED SPOTTER

            STORM TOTAL SOLITUDE BASE. 5 IN PAST 12 HOURS. STORM
            WATER EQUIV 0.37

0400 PM     HEAVY SNOW       1 N ALTA                40.59N 111.64W
12/18/2005  11.0 INCH        SALT LAKE          UT   TRAINED SPOTTER

            ALTA UDOT STORM TOTAL. 7 IN PAST 12 HOURS. STORM WATER
            EQUIV 0.36

0400 PM     HEAVY SNOW       1 W ALTA                40.58N 111.64W
12/18/2005  12.0 INCH        SALT LAKE          UT   TRAINED SPOTTER

            ALTA COLLINS STORM TOTAL. 8 IN PAST 12 HOURS. STORM WATER
            EQUIV 0.38 INCHES.

0400 PM     SNOW             12 N TRIAL LK           40.85N 111.05W
12/18/2005  8.0 INCH         SUMMIT             UT   TRAINED SPOTTER

            STORM TOTAL AT CHALK CREEK 9100 FT. WATER EQUIV 0.50.

0400 PM     SNOW             SNOWBIRD                40.57N 111.65W
12/18/2005  6.0 INCH         SALT LAKE          UT   TRAINED SPOTTER

            SNOWBIRD BASE STORM TOTAL. 5 IN PAST 12 HOURS. WATER
            EQUIV 0.19.

0400 PM     SNOW             5 NE BOUNTIFUL          40.93N 111.81W
12/18/2005  8.0 INCH         DAVIS              UT   TRAINED SPOTTER

            0.60 STORM WATER EQUIV. AT PARRISH CREEK 7700 FT

0400 PM     SNOW             5 ESE FARMINGTON        40.97N 111.81W
12/18/2005  9.0 INCH         DAVIS              UT   MESONET

            STORM TOTAL FARMINGTON PEAK SNOTEL. 5 PAST 12 HOURS.
            WATER EQUIV 0.60.

&&

ATARDY

Nearby

Winter Storm Warnings in Utah, 2005Every winter storm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.